MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 12/14 ARTICUL 44MM M SPEC+8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 12/14 ARTICUL 44MM M SPEC+8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-63-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Unspecified Tissue Injury (4559)
Date of Event 09/30/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Doi: (b)(6) 2008: patient received a right total revision of an unknown primary tha to treat a periprosthetic femoral fracture, dislocation, and pain secondary to a fall.The patient received pinnacle/solution mom tha with two acetabular dome screws and three synthes cables to secure the femoral fracture.The procedure was completed without complications.Dor: (b)(6) 2010: patient received a right hip revision to treat recurrent dislocations.Upon entering the joint, the surgeon identified significant lateral and posterior acetabular wall deficiencies.The cup was well-fixed and stable and retained.The surgeon notes the cup was in 45 degrees of abduction and perhaps 10 degrees anteversion.The dome screws were removed and replaced with longer competitor screws to accommodate the new liner.The depuy metal liner was replaced with a competitor constrained liner that was cemented into place with competitor cement.The head was replaced with a depuy head with a longer neck.The stem was in 10 degrees anteversion, well-fixed, stable, and retained.The procedure was completed without complications.Doi: (b)(6) 2008.Dor: (b)(6) 2010 (head and liner) right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre) will not be performed since mom systems are obsolete.

Brand Name
12/14 ARTICUL 44MM M SPEC+8.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13823995
Report Number1818910-2022-04925
Device Sequence Number2085561
Product Code JDI
UDI-Device Identifier10603295034117
UDI-Public10603295034117
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2013
Device Model Number1365-63-000
Device Catalogue Number136563000
Device Lot Number2751408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN MULTIHOLE W/GRIPTION 64MM; PINNACLE MTL INS NEUT44IDX64OD; SOL SYS 8/15.0 R LRG STAT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale